# SDR AALA20090916TUL10

- Difficulty date: September 14, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- Aircraft time: 53,070 hours, 27,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 31295
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK B5-23 AT STATION 211 INOPERATIVE.  REPLACED BATTERY PACK.
